John Franke

Works (18)

2012 journal article

Predicting attenuant and resonant 2-cycles in periodically forced discrete-time two-species population models

Journal of Biological Dynamics, 6(2), 782–812.

By: M. Morena & J. Franke

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Periodically forced discrete-time sis epidemic model with disease induced mortality

Mathematical Biosciences and Engineering, 8(2), 385–408.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2008 journal article

Disease-induced mortality in density-dependent discrete-time S-I-S epidemic models

Journal of Mathematical Biology, 57(6), 755–790.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Using a signature function to determine resonant and attenuant 2-cycles in the Smith-Slatkin population model

Journal of Difference Equations and Applications, 13(4), 289–308.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Attenuant cycles in periodically forced discrete-time age-structured population models

Journal of Mathematical Analysis and Applications, 316(1), 69–86.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Discrete-time sis epidemic model in a seasonal environment

SIAM Journal on Applied Mathematics, 66(5), 1563–1587.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Globally attracting attenuant versus resonant cycles in periodic compensatory Leslie models

Mathematical Biosciences, 204(1), 1–20.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Signature function for predicting resonant and attenuant population 2-cycles

Bulletin of Mathematical Biology, 68(8), 2069–2104.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Multiple attractors via CUSP bifurcation in periodically varying environments

Journal of Difference Equations and Applications, 11(05-Apr), 365–377.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Periodic dynamical systems in unidirectional metapopulation models

Journal of Difference Equations and Applications, 11(7), 687–700.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Population models with periodic recruitment functions and survival rates

Journal of Difference Equations and Applications, 11(14), 1169–1184.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Probabilities of extinction, weak extinction permanence, and mutual exclusion in discrete, competitive, Lotka-Volterra systems

Computers & Mathematics With Applications, 47(03-Feb), 365–379.

By: D. Chan & J. Franke

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Probabilities of extinction, weak extinction, permanence, and mutual exclusion in discrete, competitive, Lotka-Volterra systems that involve invading species

Mathematical and Computer Modelling, 40(08-Jul), 809–821.

By: D. Chan & J. Franke

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Attractors for discrete periodic dynamical systems

Journal of Mathematical Analysis and Applications, 286(1), 64–79.

By: J. Franke & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

Multiple extinctions in a discrete competitive system

Nonlinear Analysis. Real World Applications, 2(1), 75–91.

By: D. Chan & J. Franke

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Exclusionary population dynamics in size-structured, discrete competitive systems

Journal of Difference Equations and Applications, 5(3), 235–249.

By: J. Francke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Global attractivity and convergence to a two-cycle in a difference equation

Journal of Difference Equations and Applications, 5(2), 203–209.

By: J. Franke, J. Hoag & G. Ladas

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Principles of competitive exclusion for discrete populations with reproducing juveniles and adults

Nonlinear Analysis, 30(2), 1197–1205.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018